# SDR IXXA06SMN078S

- Difficulty date: March 9, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Le Flap
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT WING INBOARD FLAP L/E LWR FWD PART DENTED, XW 40.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-5 FIG 2 (SHEET 2, 4) TR 57-91 DATE 09-30-01.  REMOVED FASTENERS IAW DC8 SRM 51-1-21.  TRIMMED OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER (AL 2024 T3 0.050) IAW DC-8 SRM 57-2-5 FIG 2 (SHEET 2, 4) DC-8 SRM 57-7-1 FIG 1 PAGE 2 ITEM -B- AND -N-.  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-5 FIG 2 (SHEET 2, 4) DC8 SRM 51-1-9A, DC8 SRM 51-1-21.
